Anabolic steroid use resulting in multi-organ failure

A new article in JMCR from Ali Samaha and colleagues reports a case of multiple organ failure in a 24-year old man who had been taking testosterone injections three times a week for two months, as well as diuretics and amino acid 24739883supplements.

The patient presented at the emergency room with abdominal pain, nausea and vomiting, and was admitted for management with a primary diagnosis of acute pancreatitis, acute renal failure and hypercalcemia.

Read the case report in full here.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: